# SDR HNAA2024013000062

- Difficulty date: December 31, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E015909 R/H FLOOR BEAM GUSSET IS CORRODED BETWEEN FRAMES 60-61.  RAR R/H FLOOR BEAM GUSSET BETWEEN FR 60-61 IAW EMB 145 SRM 51-40-02
